Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 28, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 12, 2017, 3:34 PM CDT. It took effect at Mar 13, 2017, 7:00 AM CDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2017, 3:34 PM CDT (20:34 UTC)
- In effect from
- Mar 13, 2017, 7:00 AM CDT
- Expired
- Mar 15, 2017, 9:00 AM CDT
- In force
- 50 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
497 WHUS73 KMKX 122034 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 PM CDT SUN MAR 12 2017 ...GUSTY WINDS AND BUILDING WAVES MONDAY INTO EARLY WEDNESDAY... .EAST WINDS WILL BECOME GUSTY ON MONDAY...BACKING NORTHEAST LATER IN THE DAY...AND BACKING NORTH MONDAY NIGHT. THESE WINDS WILL REMAIN GUSTY TUESDAY INTO EARLY WEDNESDAY BEFORE WEAKENING. WAVES WILL BUILD MONDAY INTO MONDAY NIGHT...REMAINING ELEVATED TUESDAY INTO EARLY WEDNESDAY. LMZ643>646-130445- /O.NEW.KMKX.SC.Y.0028.170313T1200Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 334 PM CDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 9 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 9 AM CDT WEDNESDAY. * WINDS: EAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS MONDAY. WINDS BACKING NORTHEAST LATER MONDAY AFTERNOON AND NORTH MONDAY NIGHT...WITH FREQUENT GUSTS OF 25 TO 30 KNOTS. NORTH WINDS WILL REMAIN GUSTY TUESDAY INTO EARLY WEDNESDAY. * WAVES: BUILDING TO 3 TO 5 FEET MONDAY...AND 4 TO 7 FEET MONDAY NIGHT INTO TUESDAY. WAVES 3 TO 5 FEET TUESDAY NIGHT INTO EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
11 follow-up statements
257 WHUS73 KMKX 130211 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CDT SUN MAR 12 2017 ...GUSTY WINDS AND BUILDING WAVES MONDAY INTO EARLY WEDNESDAY... .EAST WINDS WILL BECOME GUSTY ON MONDAY...BACKING NORTHEAST LATER IN THE DAY...AND BACKING NORTH MONDAY NIGHT. THESE WINDS WILL REMAIN GUSTY TUESDAY INTO EARLY WEDNESDAY BEFORE WEAKENING. WAVES WILL BUILD MONDAY INTO MONDAY NIGHT...REMAINING ELEVATED TUESDAY INTO EARLY WEDNESDAY. LMZ643>646-131015- /O.CON.KMKX.SC.Y.0028.170313T1200Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 911 PM CDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 9 AM CDT WEDNESDAY... * WINDS: EAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS MONDAY. WINDS BACKING NORTHEAST LATER MONDAY AFTERNOON AND NORTH MONDAY NIGHT...WITH FREQUENT GUSTS OF 25 TO 30 KNOTS. NORTH WINDS WILL REMAIN GUSTY TUESDAY INTO EARLY WEDNESDAY. * WAVES: BUILDING TO 3 TO 5 FEET MONDAY...AND 4 TO 7 FEET MONDAY NIGHT INTO TUESDAY. WAVES 3 TO 5 FEET TUESDAY NIGHT INTO EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
313 WHUS73 KMKX 130831 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 AM CDT MON MAR 13 2017 ...GUSTY WINDS AND BUILDING WAVES TODAY INTO EARLY WEDNESDAY... .EAST WINDS WILL BECOME GUSTY AND BACK NORTHEAST BY LATE THIS AFTERNOON...BACKING NORTH AND REMAINING GUSTY TONIGHT THROUGH TUESDAY NIGHT. WAVES WILL BUILD TODAY AND TONIGHT...REMAINING ELEVATED TUESDAY INTO EARLY WEDNESDAY. LMZ643>646-131645- /O.CON.KMKX.SC.Y.0028.170313T1200Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 AM CDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 AM CDT WEDNESDAY... * WINDS: EAST AT 10 TO 15 KNOTS BACKING NORTHEAST 15 TO 20 KNOTS THIS AFTERNOON AND THEN NORTH BY LATE EVENING. A FEW GUSTS TO 25 KNOTS THROUGH EARLY AFTERNOON...WITH FREQUENT GUSTS OF 25 TO 30 KNOTS LATE AFTERNOON THROUGH TUESDAY. WINDS WILL GRADUALLY EASE TUESDAY NIGHT INTO WEDNESDAY MORNING. * WAVES: BUILDING TO 3 TO 5 FEET BY THIS AFTERNOON AND 4 TO 7 FEET TONIGHT. WAVES OF 4 TO 6 FEET TUESDAY WILL SUBSIDE TO 3 TO 4 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
198 WHUS73 KMKX 131458 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 958 AM CDT MON MAR 13 2017 ...GUSTY WINDS AND BUILDING WAVES TODAY INTO EARLY WEDNESDAY... .EAST WINDS WILL BECOME GUSTY AND BACK NORTHEAST BY LATE THIS AFTERNOON...BACKING NORTH AND REMAINING GUSTY TONIGHT THROUGH TUESDAY NIGHT. WAVES WILL BUILD TODAY AND TONIGHT...REMAINING ELEVATED TUESDAY INTO EARLY WEDNESDAY. LMZ643>646-132300- /O.CON.KMKX.SC.Y.0028.000000T0000Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 958 AM CDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WINDS: EAST AT 10 TO 15 KNOTS...BACKING NORTHEAST 15 TO 20 KNOTS THIS AFTERNOON...AND THEN NORTH BY LATE EVENING. A FEW GUSTS TO 25 KNOTS THROUGH EARLY AFTERNOON...WITH FREQUENT GUSTS OF 25 TO 30 KNOTS LATE AFTERNOON THROUGH TUESDAY. WINDS WILL GRADUALLY EASE TUESDAY NIGHT INTO WEDNESDAY MORNING. * WAVES: BUILDING TO 3 TO 5 FEET BY THIS AFTERNOON...AND 4 TO 7 FEET TONIGHT. WAVES OF 4 TO 6 FEET TUESDAY WILL SUBSIDE TO 3 TO 4 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
229 WHUS73 KMKX 132036 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CDT MON MAR 13 2017 ...GUSTY WINDS AND BUILDING WAVES INTO EARLY WEDNESDAY... .EAST WINDS WILL BECOME GUSTY AND BACK NORTHEAST BY EARLY THIS EVENING...THEN BACKING NORTH AND REMAINING GUSTY LATER TONIGHT THROUGH TUESDAY NIGHT. WAVES WILL BUILD TONIGHT...REMAINING ELEVATED TUESDAY INTO EARLY WEDNESDAY. LMZ643>646-140445- /O.CON.KMKX.SC.Y.0028.000000T0000Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 PM CDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WINDS: EAST 10 TO 15 KNOTS...BACKING NORTHEAST 15 TO 20 KNOTS BY EARLY THIS EVENING...AND THEN NORTH BY LATE EVENING AND LINGERING INTO EARLY WEDNESDAY. FREQUENT GUSTS OF 25 TO 30 KNOTS BY EARLY THIS EVENING THROUGH TUESDAY. WINDS WILL GRADUALLY EASE TUESDAY NIGHT INTO WEDNESDAY MORNING. * WAVES: BUILDING TO 3 TO 5 FEET BY EARLY EVENING...AND 4 TO 7 FEET LATER TONIGHT INTO TUESDAY. WAVES WILL GRADUALLY SUBSIDE TO 3 TO 4 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
615 WHUS73 KMKX 140214 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 914 PM CDT MON MAR 13 2017 ...GUSTY WINDS AND BUILDING WAVES INTO EARLY WEDNESDAY... .NORTHEAST WINDS WILL BACK TO THE NORTH OVERNIGHT AND REMAIN GUSTY. THESE GUSTY WINDS WILL CAUSE HIGH WAVES. LMZ643>646-141015- /O.CON.KMKX.SC.Y.0028.000000T0000Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 914 PM CDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...BACKING TO THE NORTH OVERNIGHT. WINDS WILL GRADUALLY EASE TUESDAY NIGHT INTO WEDNESDAY MORNING. * WAVES: BUILDING TO 4 TO 7 FEET. WAVES WILL GRADUALLY SUBSIDE TO 3 TO 4 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
941 WHUS73 KMKX 140804 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 AM CDT TUE MAR 14 2017 ...GUSTY WINDS AND BUILDING WAVES INTO EARLY WEDNESDAY... .THE COMBINATION OF DEEP LOW PRESSURE TO THE EAST AND HIGH PRESSURE BUILDING IN FROM THE WEST WILL RESULT IN PERSISTENT AND GUSTY NORTHERLY WINDS INTO EARLY WEDNESDAY MORNING. WAVES WILL BUILD TO 4 TO 7 FEET...DIMINISHING BY EARLY WEDNESDAY MORNING. LMZ643>646-141615- /O.CON.KMKX.SC.Y.0028.000000T0000Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 AM CDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS WILL GRADUALLY EASE TONIGHT INTO WEDNESDAY MORNING. * WAVES: BUILDING TO 4 TO 7 FEET. WAVES WILL GRADUALLY SUBSIDE TO 3 TO 4 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
626 WHUS73 KMKX 141408 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 AM CDT TUE MAR 14 2017 ...GUSTY WINDS AND BUILDING WAVES INTO EARLY WEDNESDAY... .THE COMBINATION OF DEEP LOW PRESSURE TO THE EAST AND HIGH PRESSURE BUILDING IN FROM THE WEST WILL RESULT IN PERSISTENT AND GUSTY NORTHERLY WINDS INTO EARLY WEDNESDAY MORNING. WAVES WILL BUILD TO 4 TO 7 FEET...DIMINISHING BY EARLY WEDNESDAY MORNING. LMZ643>646-142215- /O.CON.KMKX.SC.Y.0028.000000T0000Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 908 AM CDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS WILL GRADUALLY EASE TONIGHT INTO WEDNESDAY MORNING. * WAVES: BUILDING TO 4 TO 7 FEET. WAVES WILL GRADUALLY SUBSIDE TO 3 TO 4 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BSH WWW.WEATHER.GOV/MKX
816 WHUS73 KMKX 142039 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT TUE MAR 14 2017 ...GUSTY WINDS AND BUILDING WAVES INTO EARLY WEDNESDAY... .BRISK NORTHERLY WINDS WILL PERSIST TONIGHT AS HIGH PRESSURE BUILD IN TO THE WEST OF WISCONSIN. WINDS AND WAVES WILL BE THE HIGHEST THIS EVENING AND GRADUALLY DIMINISH THROUGH THE NIGHT BEFORE FINALLY FALLING BELOW SMALL CRAFT CRITERIA ON WEDNESDAY MORNING. LMZ643>646-150445- /O.CON.KMKX.SC.Y.0028.000000T0000Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 PM CDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS WILL GRADUALLY EASE TONIGHT INTO WEDNESDAY MORNING. * WAVES: BUILDING TO 4 TO 7 FEET. WAVES WILL GRADUALLY SUBSIDE TO 3 TO 4 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BSH WWW.WEATHER.GOV/MKX
707 WHUS73 KMKX 150208 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 PM CDT TUE MAR 14 2017 ...GUSTY WINDS AND HIGH WAVES INTO WEDNESDAY... .BRISK NORTHWEST WINDS WILL PERSIST TONIGHT AS HIGH PRESSURE BUILDS IN TO THE WEST OF WISCONSIN. WINDS AND WAVES WILL BE THE HIGHEST TONIGHT BEFORE GRADUALLY DIMINISHING LATE TONIGHT INTO WEDNESDAY MORNING. LMZ643>646-151015- /O.CON.KMKX.SC.Y.0028.000000T0000Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 908 PM CDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS WILL GRADUALLY EASE LATER TONIGHT INTO WEDNESDAY MORNING. * WAVES: 4 TO 6 FEET DECREASING TO 3 TO 4 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
721 WHUS73 KMKX 150759 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 AM CDT WED MAR 15 2017 ...GUSTY NORTHWEST WINDS DIMINISHING... .BRISK NORTHWEST WINDS CONTINUE TO DIMINISH AS HIGH PRESSURE BUILDS INTO THE REGION. LOOK FOR THE WAVES TO SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS BY MID MORNING. LMZ643>646-151400- /O.CON.KMKX.SC.Y.0028.000000T0000Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 259 AM CDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WINDS: NORTHWEST 10 TO 20 KNOTS...DIMINISHING TO 10 TO 15 KNOTS THIS MORNING. * WAVES: 3 TO 5 FEET DECREASING TO 3 TO 4 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
354 WHUS73 KMKX 151420 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 920 AM CDT WED MAR 15 2017 ...WINDS AND WAVES DIMINISHING TODAY... LMZ643>646-151530- /O.EXP.KMKX.SC.Y.0028.000000T0000Z-170315T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 920 AM CDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WESTERLY WINDS WILL REMAIN BELOW 20 KNOTS TODAY. WAVES OF 3 TO 4 FEET WILL GRADUALLY SUBSIDE THROUGH THE AFTERNOON. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. $$ MRC WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 12, 3:30 PM CDT, 4 minutes earlier.
Area forecast discussion, Mar 12, 3:30 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
330 PM CDT Sun Mar 12 2017
.SHORT TERM...
TONIGHT...Forecast Confidence Is High.
Keeping the current Winter Weather Advisory headlines as is for this
forecast.
Current area of moderate to heavy snow over south central Minnesota
is expected to slide southeastward across northeast Iowa into
northern Illinois. This is associated with the 850 mb to 700 mb
frontogenesis response fields, and focused warm air advection in
this layer.
The mesoscale models, and most synoptic models, take the heaviest
snow and associated frontogenesis response just southwest of the
forecast area tonight. The southwest counties could get in on this,
being close to the expected track. However, there is not enough
confidence at this time to increase snow amounts enough to change
the current winter weather headlines there.
There will be a swath of light to moderate snow moving east into the
area this evening, lingering later tonight, as the 500 mb shortwave
trough approaches the area and focused warm air advection moves
through. Expecting a general 3 to 4 inch accumulation of dry powdery
snow tonight. Lake enhanced snow with multiple banded structures are
anticipated near Lake Michigan, mainly later tonight. Increased
amounts there a bit as a result.
Monday through Thursday...Forecast confidence medium to high.
The shortwave trough and mid level frontogenesis will move to the
east by late Mon AM however a nwly 120 kt jet streak and
associated upper trough will pivot south from Canada to over Lake
MI by 06z Tue. PVA and some warm advection at the jet level should
bring more light snow to the area for Mon afternoon into the
evening. Lake enhanced and lake effect snow (LES) will continue
as the 1000-850 mb flow backs from ely to nely through Mon night.
If the flow does not turn due nly too quick, LES will still be
ongoing for Tue; hence the advisory until noon for far eastern WI.
Heavy LES will be possible if a dominant LES band sets up Mon
night into Tue. On average, far eastern WI should see a few more
inches than far inland with locally higher or lower amounts due to
the nature of LES. The overall forecast is 6-9 inches in eastern
WI with 4-6 inches toward central WI and 5-8 inches far south
central WI. All current beginning and ending times of the
advisories look reasonably good.
Polar high pressure and cold temps are then expected for Wed-Thu
although some improvement in temps may occur for Thu afternoon.
.LONG TERM...Friday through Sunday...Forecast confidence medium.
Low pressure will move ewd across Srn Canada during this time with
sly flow developing late Thu and lasting into Fri night. A cold
frontal passage will then occur but will be rather weak. Chances
of snow and rain are forecast. High pressure will follow for
later Sat into Sun. Temps will be milder during this time.
&&
.AVIATION(18Z TAFS)...
Look for snow to move east across the area this evening, reaching
Madison around 00Z and the eastern sites by around 03Z. The heaviest
accumulations will be from the beginning until around 12Z Monday,
with rates of 1/4 to 1/2 inch per hour. 1 inch per hour rates are
possible in any heavier bands.
Visibilities should be around alternate minimums with the snow
tonight into Monday, possibly lower at times. Ceilings should get
below 1000 feet later tonight into Monday. These conditions should
linger in the far eastern counties Monday night into Tuesday morning.
Light snow will continue Monday across the area, with 1/4 inch per
hour rates. The snow should wind down west to east Monday evening,
with a lake effect/enhanced band lingering in the far eastern
counties Monday night into Tuesday morning. There is some
uncertainty with this band, and amounts may fluctuate a bit,
depending on where it sets up. Total snow accumulations of 5 to 9
inches are expected, highest in the far eastern counties near Lake
Michigan.
Winds will start out easterly around 10 knots or so this evening
into Monday morning, then back northeast Monday afternoon and north
later Monday night. Winds should increase in speed somewhat Monday
night into Tuesday near Lake Michigan, with a little blowing snow
possible.
&&
.MARINE...
A Small Craft Advisory is in effect from 7 AM Monday until 9 AM
Wednesday. A tight pressure gradient will allow for gusty east winds
to back northeast Monday afternoon, then back north after midnight
Monday night. Frequent gusts of 25 to perhaps 30 knots are probable
during this period. Waves should build to 3 to 5 feet Monday
morning, and 4 to 7 feet near the shore Monday night into Tuesday,
lingering Tuesday night and early Wednesday before subsiding.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory from 7 PM this evening to 7 PM CDT
Monday for WIZ046-047-056-057-062-063-067>069.
Winter Weather Advisory from 10 PM this evening to 1 PM CDT
Tuesday for WIZ052-059-060-065-066-071-072.
Winter Weather Advisory from 10 PM this evening to 1 AM CDT
Tuesday for WIZ051-058-064-070.
LM...Small Craft Advisory from 7 AM Monday to 9 AM CDT Wednesday for
LMZ643>646.
&&
Tonight/Monday and Aviation/Marine...Wood
Monday Night through Sunday...GehringHazardous weather outlook, Mar 12, 3:27 AM CDT, 12 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 327 AM CDT Sun Mar 12 2017 WIZ046-047-051-052-056>060-062>072-130830- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 327 AM CDT Sun Mar 12 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight Snow will overspread the area tonight as low pressure approaches. Winter Weather Advisories will be going into effect. .DAYS TWO THROUGH SEVEN...Monday through Saturday Snow will continue Monday into Monday night as Winter Weather Advisories remain in effect. Several inches are expected with the snow gradually diminishing from west to east Monday night. However areas of southeast and east central Wisconsin near Lake Michigan will see the Winter Weather Advisory continue Tuesday morning as lake effect snows persist there. Total snowfall for this long duration snow event are expected to be 6 to 9 inches with the highest totals in the east closer to Lake Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but snowfall reports are appreciated. LMZ643>646-130830- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 327 AM CDT Sun Mar 12 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Small craft advisory conditions may occur from Monday into Tuesday evening as low pressure passes to the south of Wisconsin and Lake Michigan. Brisk east to northeast winds will become north during this time with high waves building. Collar www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.